# SDR FDEA201906061226

- Difficulty date: June 6, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 55,440 hours, 28,101 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N32523
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B MAIN FLAP FWD SPAR LOWER CHORD FOUND HEAVY CORROSION AT WBL 361-   WBL 390. PERFORMED THE REPAIR ON LH WING O/B MAIN FLAP FWD SPAR LOWER CHORD AT WBL 361-   WBL 390 PER FEDEX EA # F-5750-T0346997 P1, TITLE: WING - FLIGHT SURFACES - EXFOLIATION   CORROSION C/T LH WING OUTBOARD MAIN FLAP FRONT SPAR LOWER CHORD BETWEEN WBL   361 AND WBL 390.THIS REPAIR WAS CATEGROY B AND WAS CLASSIFIED AS MAJOR PER   FEDEX GMM 6-2-100.
